# SDR 98ZZZX2281

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21500
- Make and model: Piper PA-44-180
- Aircraft serial: 447995055
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 9502801
- Condition: Cracked
- Location: Ws 49-50
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR RETRACT BRACKET ASSEMBLIES 95643-08 AND 95643-09 LOCATED AT SAME STATION.  GEAR CYCLING STRESSING RIBS AND RIBS ARE FAILING.  CONCERNED ABOUT MAIN SPAR CRACKING AT SAME LOCATION.
